# SDR DALA2025062004633

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,659 hours, 33,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 1L SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R SLIDE INDICATOR PER B757 AMM 33-57. OPS CK NML. (1031453)
